Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 31693, 8 pages
http://dx.doi.org/10.1155/2007/31693
Research Article

On Boundaries of Parallelizable Regions of Flows of Free Mappings

Institute of Mathematics, Pedagogical University, Podchorążych 2, Kraków 30-084, Poland

Received 7 May 2007; Revised 19 August 2007; Accepted 5 September 2007

Academic Editor: John Michael Rassias

Copyright © 2007 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zbigniew Leśniak, “On Boundaries of Parallelizable Regions of Flows of Free Mappings,” Abstract and Applied Analysis, vol. 2007, Article ID 31693, 8 pages, 2007. https://doi.org/10.1155/2007/31693.